# SDR AALA202401113672

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 22,785 hours, 8,984 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI215702
- Condition: Binding
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLATS JAMMED WOULD NOT LOWER. FLAPS OPERATED NORMALLY, "F/CTL SLATS FAULT".   REPLACED #9 SLAT ACTUATOR PER AMM 27-84-49.
